Hello again....I'm back....and of course with news on the medicine homefront. As I've stated before I was DX'ed with Type 2 Diabetes a year ago.. As of last month I was taking 1700 mg. Metformin ER at night, 20 mg. Glipizide in the am and again in the pm...then of course my 50 units of Lantus at bedtime.
Well, my sugar levels have been very bad...at about
250-300. So, I went to the Dr. yesterday and he added 5 mcg. of Byetta twice a day...To say that I am scared is well below how I really feel. My vision is so blurry that I have a hard time reading a book..and books are my life!!
I also have Chronic Pain and have to take meds for that..as well as HBP. I feel like I'm falling apart.
Taking Byetta scares me....and since I take it with another injection it scares me even more.
What can I expect with the Byetta? Should I be concerned? Has it helped you?
I have been a spectator for so long..Now it's time to participate.......
Post Lamenectomy Syndrome, Spinal Stenosis, DDD....
1999 Hemi Lamenectomy/2005 Spinal Fusion(L4-S1)
Methadone 120 mg. a day/ 30 mg. Oxycodone as needed(up to 4 x a day)
High Blood Pressure: Lisinopril HCTZ 10 mg. daily
Type 2 Diabetes: (March 16, 2009)
Metformin HCL ER 1000 mg. at night..Glipizide 10mg. 2X in the morning
Lantus 35 units at bedtime with Solostar Pen
(I changed your subject so more people with Byetta experience can answer.)
Post Edited By Moderator (Jeannie143) : 3/17/2010 10:45:55 PM (GMT-6)